# SDR DALA2025010900181

- Difficulty date: December 30, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600 Te
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CORROSION UPPER SKIN LOWER SURFACE LOCATED BTW RIB15 TO RIB16 TRAILING EDGE AREA ON RH WING. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS AS PER A319 SRM 57-21-11-283-026. (0736546)
